# SDR A6WA201441112

- Difficulty date: January 21, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HINGE HALF ON FUSELAGE HAS GOUGE & CHAFE ON AFT LUG LANDING.  BLENDED OUT GOUGE & CHAFE & FOUND TO BE WITHIN LIMIT.  REMAINING THICKNESS DOES NOT EXCEED LESS THAN .070 IAW REO 601R-53-21-2494.
